# SDR CA980922018

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, J, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) EXTREME ENGINE AND AIRFRAME VIBRATION WAS FELT ON CLIMB-OUT AFTER TAKEOFF.  NR 2 ENGINE FAIL LIGHT ILLUMINATED.  ALL ENGINE PARAMETERS DECAYED TO IDLE. PRECAUTIONARY ENGINE SHUTDOWN WAS CARRIED OUT AND THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE.
